# SDR AALA200810116

- Difficulty date: October 27, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 53,513 hours, 27,363 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Guide
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ECO3332AB A CHECK, CRACK WAS FOUND ON THE NOSE LANDING GEAR WHEEL WELL RIGHT DEFLECTOR STOP GUIDE WHEN REMOVED.  A STAINLESS STEEL REPAIR WAS ACCOMPLISHED AND LOCK FASTENERS INSTALLED PER ECO AND SRM AND PER FMR NR 53053 E 4B3.  FABRICATED DOUBLER FROM CDK2670-1 SIZE AS REQUIRED TO HAVE A SINGLE ROW FASTENERS AROUND TRIMMED OUT, PER ESO80559 DATED 27OCT 08.
